# SDR MASA200601018

- Difficulty date: April 5, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N77181
- Make and model: Cndair CL6002B19
- Aircraft serial: 7181
- Aircraft time: 22,707 hours, 17,621 cycles
- System (JASC): 3450 · Dependent Position Determining System
- Part: Status Message
- Condition: Illuminated
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 7107 IAD - FLIGHT SPOILER FAULT STATUS MESSAGE AND YAW DAMP 1 INOP STATUS MESSAGE.  MAINTENANCE COULD NOT DUPLICATE.
